MAUDE Adverse Event Report: MENTOR TEXAS LAMIS 14GA X 30CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS LAMIS 14GA X 30CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number BN1430
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a lamis 14ga x 30cm infiltration cannula was found to be leaking near the hub preoperatively.There was no patient contact with the device, nor any reported procedural delays.
 
Additional Manufacturer Narrative
On 11-sep-2020, the investigation on the suspected medical device was completed based off of a provided photo.Investigation summary : upon visual evaluation of the image provided in the complaint, no apparent damage or visual anomalies were observed in the product.Since the product involved in this complaint was not received, the device couldn´t be analyzed according to our procedures.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer's reference number: (b)(4).

Brand Name
LAMIS 14GA X 30CM INFILTRATION CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10505112
Report Number1645337-2020-11039
Device Sequence Number11067021
Product Code MUU
UDI-Device Identifier00081317022541
UDI-Public00081317022541
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model NumberBN1430
Device Catalogue NumberBN1430
Device Lot Number16121301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date09/14/2020
Patient Sequence Number1